Alert archive / New York / Flash Flood Warnings in 2005

Flash Flood Warning 17, NWS Albany, NY

June 15, 2005Warren County, New York

NWS Albany, NY issued this flash flood warning at Jun 15, 2005, 6:58 PM EDT for Warren County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2005, 6:58 PM EDT (22:58 UTC)
Expired
Jun 15, 2005, 10:00 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Warren County, NY

The radar

The Burlington radar (KCXX), 95 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:45 PM EDTFLASH FLOODHague, NYROADS CLOSED DUE TO FLOODING...MCCOY ROAD...BATTLE HILL RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 152301
FFWALY
NYC113-160200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
658 PM EDT WED JUN 15 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WARREN COUNTY IN EAST CENTRAL NEW YORK

* UNTIL 1000 PM EDT

* AT 650 PM EDT...SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY
  RAINFALL HAVE BEEN MOVING ACROSS EXTREME NORTHEASTERN WARREN COUNTY. 
  DOPPLER RADAR HAS ESTIMATED UP TO 3 INCHES OF RAIN HAS FALLEN 
  ACROSS THE AREA IN THE PASSED COUPLE OF HOURS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAGUE.

THE WARNED AREA IS TO THE NORTH OF WHERE THE FLOODING OCCURRED MONDAY
NIGHT. BRIEF HEAVY DOWNPOURS ARE POSSIBLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 4377 7368 4362 7370 4363 7352 4378 7345

$$

KL/IA
3 follow-up statements
000 
WGUS71 KALY 152351
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
747 PM EDT WED JUN 15 2005

NYC113-160200-
WARREN NY-
747 PM EDT WED JUN 15 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 1000 PM EDT FOR NORTHEASTERN
WARREN COUNTY...

DOPPLER RADAR ESTIMATED 3.8 INCHES OF RAIN FELL OVER THE WARNED AREA 
FROM THE SHOWERS AND THUNDERSTORMS WHICH MOVED THROUGH EARLY THIS 
EVENING. THE RAIN HAS LET UP TEMPORARILY. ADDITIONAL HEAVY RAINS ARE 
EXPECTED TO MOVE OVER THE WARNED AREA BETWEEN 9 AND 10 PM. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE 
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW 
YOUR CAR TO CROSS SAFELY. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. 
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE 
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME 
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR 
CREEKS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBANY.

LAT...LON 4377 7368 4362 7370 4363 7352 4378 7345

$$

KL/IA
000 
WGUS71 KALY 160116
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
915 PM EDT WED JUN 15 2005

NYC113-160200-
WARREN NY-
915 PM EDT WED JUN 15 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 1000 PM EDT FOR NORTHEASTERN
WARREN COUNTY...

AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
AREAS OF HEAVY RAIN MOVING THROUGH WARREN COUNTY. THE RADAR 
ESTIMATED A LITTLE UNDER 4 INCHES OF RAIN HAVE FALLEN SINCE THIS 
AFTERNOON.  THE AREAS HARDEST HIT WERE ALONG ROUTE 8 FROM BRANT LAKE 
TO GRAPHITE AND THE HAGUE.  

ADDITIONAL RAINFALL WILL BE UP TO A HALF INCH.  THE RAIN WILL TAPER 
OFF AFTER 10 PM.  THE HEAVIEST RAIN TODAY HAS FALLEN NORTH OF THOSE 
AREAS AFFECTED BY MONDAYS STORMS.
 
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4377 7368 4362 7370 4363 7352 4378 7345

$$

KL
000 
WGUS71 KALY 160202
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1000 PM EDT WED JUN 15 2005

NYC113-160210-
WARREN NY-
1000 PM EDT WED JUN 15 2005

...THE FLASH FLOOD WARNING FOR NORTHEASTERN WARREN COUNTY EXPIRED AT
1000 PM EDT...

THE FLASH FLOOD WARNING FOR NORTHEAST WARREN COUNTY HAS EXPIRED.  
THE HEAVIEST RAIN FELL ALONG ROUTE 8 FROM BRANT LAKE TO GRAPHITE AND 
THE HAGUE WITH RADAR ESTIMATES OF NEARLY 4 INCHES.

SHOWERS WILL DIMINISH OVERNIGHT WITH ADDITIONAL RAINFALL GENERALLY A 
QUARTER INCH OR LESS. ANY LINGERING FLOODING WILL SUBSIDE.

LAT...LON 4377 7368 4362 7370 4363 7352 4378 7345

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 4:10 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 15, 4:10 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
410 PM EDT WED JUN 15 2005

.SHORT TERM (TODAY THROUGH SATURDAY)...KALB 18Z/WED SOUNDING WAS
REVEALING. STRONG CAP DEVELOPED AROUND 550 MB. MODEL SOUNDINGS DID
INDICATE A CAP BUT IT HAD IT WEAKENING EARLY THIS AFTERNOON.
CONVECTION IS FIRING IN UNSTABLE AIR...WEDGED BETWEEN MARINE LAYER
INTO EASTERN MOST PORTION OF FORECAST AREA AND COLD FRONT
APPROACHING FROM WEST...BUT TAPPING OUT IN CAP REGION. MAIN THREAT
TODAY HAS BEEN HEAVY DOWNPOURS AND TRAINING OF NORTHEAST MOVING
CELLS OVER VULNERABLE AREAS WHICH HAVE HAD HEAVY RAINS OVER THE PAST
WEEK OF SO FROM CONVECTION. FLASH FLOOD WATCH IN EFFECT FOR
HAMILTON...WARREN...SARATOGA...WASHINGTON AND BENNINGTON COUNTIES
AND WILL KEEP IT IN EFFECT UNTIL THREAT OF VERY HEAVY DOWNPOURS
DIMINISHES.

AIRMASS CHANGE...MUCH COOLER AND LESS HUMID...BELOW NORMAL AS WE
HEAD INTO THE WEEKEND. STACKED LOW PRESSURE SYSTEM WILL MOVE ACROSS
NORTHEAST FINALLY LIFTING OFF TO THE NORTHEAST ON SATURDAY. MOSTLY
CLOUDY COOL WEATHER AND THE RISK OF CONVECTION THROUGH FRIDAY. THE
THREAT OF VERY HEAVY DOWNPOURS LESSENS GREATLY WITH CHANGE IN THE
AIRMASS.
&&

.LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...RETURN TO A HIGHLY
AMPLIFIED PATTERN WITH DEEP WEST AND EAST COAST TROUGHS WITH A
STRONG RIDGE OVER THE PLAINS. SURFACE HIGH PRESSURE BUILDS IN ACROSS
NORTHEAST UNITED STATES. TEMPERATURES MODERATE TO SEASONABLE LEVELS
BY SUNDAY AND EXPECT HIGHS BACK INTO THE MID 80S BY MID WEEK. &&

.AVIATION...VFR CONDITIONS WILL ALTERNATE WITH MVFR/IFR IN SHOWERS
AND THUNDERSTORMS THROUGH LATE EVENING FROM THE HUDSON VALLEY WEST.
WIDESPREAD MVFR IN THE VALLEYS AND IFR OVER HIGHER ELEVATIONS IN
SOUTHERN VERMONT/WESTERN MASSACHUSETTS/NORTHWESTERN CONNECTICUT DUE
TO MARINE LAYER. OVERNIGHT EXPECT WIDESPREAD MVFR IN THE VALLEYS AND
MVFR/IFR OVER HIGHER TERRAIN AS CLOUDS LOWER TO AROUND 2500 TO 3000
FEET MSL...WITH MVFR VISIBILITIES IN LIGHT FOG. CONDITIONS WILL
IMPROVE SLIGHTLY THURSDAY MORNING.
&&

.HYDROLOGY...FLASH FLOOD WATCH IN EFFECT TAIL MIDNIGHT DUE TO
VERY WET GROUND CONDITIONS OVER THE EASTERN ADIRONDACKS...THE
LAKE GEORGE AND SARATOGA AREAS...AND SOUTHWESTERN VERMONT.
HEAVY PRECIP THUNDERSTORM CELLS ARE EXPECTED TO MOVE SLOWLY...
TRAIN...AND BACK BUILD OVER THE SAME AREAS WHICH WILL RESULT
IN RAINFALL UP TO AN INCH OVER SHORT TIME PERIODS. FLOODING OF
ROADS AND PARKING AREAS WILL RESULT AND OVER THE WATCH AREA
STREAMS COULD OVERFLOW AS WELL. THE POTENTIAL WILL END LATE
THIS EVENING AS DRIER AND COOLER AIR MOVES IN FROM THE WEST.
RAIN WILL CAUSE THE SCHROON RIVER TO RISE ANOTHER TWO TO FOUR
INCHES BUT IT SHOULD REMAIN ABOUT TWO FEET BELOW FLOOD.
&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT...
     NYZ033-041>043-050-083-084.
VT...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT FOR VTZ013.
&&
Hazardous weather outlook, Jun 15, 11:27 AM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1127 AM EDT WED JUN 15 2005

NYZ033-041>043-050-083-084-VTZ013-161100-
BENNINGTON VT-HAMILTON NY-NORTHERN SARATOGA NY-NORTHERN WARREN NY-
NORTHERN WASHINGTON NY-SOUTHEAST WARREN NY-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-
1127 AM EDT WED JUN 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR HAMILTON COUNTY...LAKE GEORGE
SARATOGA REGION AND BENNINGTON COUNTY VERMONT.

.DAY ONE...
FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT. REFER TO STATEMENT FOR
DETAILS. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND
THIS EVENING. A FEW STORMS MAY BECOME SEVERE PRODUCING DAMAGING WINDS
AND LARGE HAIL. ALL STORMS WILL BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS. STORMS WILL MOVE TO THE NORTHEAST AROUND 25 TO 30 MPH.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MIGHT BE NEEDED LATER TODAY. PLEASE
FORWARD ANY RAINFALL REPORTS OF AN INCH OR MORE THAT OCCUR TO THE
NATIONAL WEATHER SERVICE.

CTZ001-013-MAZ001-025-NYZ032-038>040-047>049-051>054-058>061-063>066-
082-VTZ014-015-161100-
EASTERN ALBANY NY-EASTERN COLUMBIA NY-EASTERN DUTCHESS NY-
EASTERN GREENE NY-EASTERN RENSSELAER NY-EASTERN SCHENECTADY NY-
EASTERN ULSTER NY-EASTERN WINDHAM VT-MONTGOMERY NY-
NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-NORTHERN HERKIMER NY-
NORTHERN LITCHFIELD CT-SCHOHARIE NY-SOUTHERN BERKSHIRE MA-
SOUTHERN FULTON NY-SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-
WESTERN ALBANY NY-WESTERN COLUMBIA NY-WESTERN DUTCHESS NY-
WESTERN GREENE NY-WESTERN RENSSELAER NY-WESTERN SCHENECTADY NY-
WESTERN ULSTER NY-WESTERN WINDHAM VT-
1127 AM EDT WED JUN 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF THE WESTERN
ADIRONDACKS...MOHAWK VALLEY...CAPITAL DISTRICT...EASTERN
CATSKILLS...MID HUDSON VALLEY...TACONICS...BERKSHIRES...
LITCHFIELD HILLS AND WINDHAM COUNTY VERMONT.

.DAY ONE...
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. A FEW
STORMS MAY BECOME SEVERE PRODUCING DAMAGING WINDS AND LARGE HAIL.
ALL STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. STORMS WILL
MOVE TO THE NORTHEAST AROUND 25 TO 30 MPH.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MIGHT BE NEEDED LATER TODAY.

In the hours before

Local storm report, Jun 15, 4:48 PM EDT, 2 hours 10 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK

TROOP A

0444PM     WED JUN 15 2005

#2 0000002 000

ANSO WLSR QHQT QTRF APTS WAPT

02047    FILE 28   NIAGARA COUNTY SHERIFFS DEPT              JUN 15-05

TO       NATIONAL WEATHER SERVICE

         COPY SEMO DUTY OFFICER

                   THUNDERSTORM/HIGH WIND REPORT

COUNTY(S) AFFECTED: NIAGARA COUNTY

LOCATION (INCLUDING TOWN AND NEAREST ROAD): ORCHARD DR  TOWN OF LEWISTON

CHESTNUT AND EWINGS RD  TOWN OF NEWFANE

DATE AND TIME CONDITION STARTED: JUNE 15 2005  APPRX 1510 HRS

EXTENT OF DAMAGE OR AREAS IN DANGER: HOUSE FIRE DUE TO LIGHTNING STRIKE

CHECK ONE:

HAIL SIZE REPORTED

(X) - NO HAIL REPORTED    ( ) - LESS THAN 1/2 (PEA)

( ) - 1/2 (MARBLE)       ( ) - 1/2 TO 3/4 (PENNY)

( ) - 3/4 TO 1 (DIME)   ( ) - 1.25 (HALF DOLLAR)

( ) - 1.50 (WALNUT)      ( ) - 1.75 (GOLFBALL)

( ) - 2.00 (HENS EGG)    ( ) - 2.50 (TENNISBALL)

( ) - 2.75 (BASEBALL)    ( ) - 3.00 (TEA CUP)

( ) - 4.00 (GRAPEFRUIT)  ( ) - 4.50 (SOFTBALL)

NUMBER KILLED: 0        NUMBER INJURED: 0

CHECK ONE OR MORE AS APPLICABLE:

LIGHTNING REPORTED AS (X) - CLOUD TO CLOUD  (X) - CLOUD TO GROUND

LIGHTNING DAMAGE TO:            ( ) - TREES

( ) - POWER/TELCO POLES   ( ) - POWER/TELCO LINES

( ) - COMM. BUILDINGS     (X) - PRIVATE HOMES

( ) - OUT/FARM BUILDINGS  ( ) - CROPS

NUMBER KILLED: 0        NUMBER INJURED: 0

CHECK ONE OR MORE AS APPLICABLE:

HIGH WIND/TSTORM WIND DAMAGE   ( ) - CROPS

( ) - SMALL TREES/SHRUBS  ( ) - LARGE TREES

( ) - COMM. BUILDINGS     ( ) - PRIVATE HOMES

( ) - OUT/FARM BUILDINGS  ( ) - POWER/TELCO POLES

(X) - POWER/TELCO LINES

RELIABLE WIND SPEED REPORTS:     MPH OR    KNOTS

NUMBER KILLED: 0        NUMBER INJURED: 0

FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)

( ) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING

( ) - LOCAL SMALL CREEKS OVERFLOWING

( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE

REMARKS:

AUTH PHONE #: 716 438-3393

AUTH SGT J JURON                                    SENT DISP M SWIERCZEK
Special weather statement, Jun 15, 6:10 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
610 PM EDT WED JUN 15 2005

NYZ033-152245-

...A STRONG THUNDERSTORM IN HAMILTON COUNTY...

AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 45 MPH.  THIS
STORM WAS LOCATED NEAR WELLS...OR ABOUT 13 MILES SOUTH OF
SPECULATOR...AND MOVING EAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
GIRARDS SUGARBUSH BY 615 PM EDT
Special weather statement, Jun 15, 6:20 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
620 PM EDT WED JUN 15 2005

NYZ042-152245-

...A STRONG THUNDERSTORM IN WARREN COUNTY...

AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 45 MPH AND A
BRIEF PERIOD OF HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
BAKERTOWN...OR ABOUT 15 MILES SOUTHEAST OF SPECULATOR...AND MOVING
EAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
KNOWELHURST BY 625 PM EDT
GARNET LAKE BY 630 PM EDT
STONY CREEK...STONY CREEK STATION AND THURMAN BY 635 PM EDT
HIGH STREET AND ATHOL BY 640 PM EDT
THURMAN STATION BY 645 PM EDT

Nearby

Flash Flood Warnings in New York, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.